# SDR C2XA95IA066

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 12020235001
- Condition: Cracked
- Location: Torsion Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, CARGO DOOR TORSION BAR FORWARD MOUNTING BRACKET WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT, 11,575.6, CYC, 16,520.  (X)
